# SDR DALA2019041762508

- Difficulty date: April 10, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 60,817 hours, 27,856 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Departed
- Location: Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA PART DEPARTING AIRCRAFT, FLAP TRACK MOVEABLE FAIRING PIVOT COVER LEFT CENTER MISSING, INSTALLED COVER ON MOVAEBLE FAIRING PIVOT COVER
